# SDR SWIA202054468

- Difficulty date: October 23, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 35,540 hours, 25,964 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Actuator
- Part number: 600102461
- Condition: Corroded
- Location: Lt Butte Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF LIGHT SURFACE CORROSION ON LT BUTE DOOR ACTUATOR "SPRING", AT LT OUTBOARD FLAP (INBOARD) HINGE BOX LOCATION, FLAGGED.  C-CHECK RO 12/04/2020.  REMOVED CORRODED "SPRING" AND INSTALLED NEW BUTE DOOR ACTUATOR SPRING P/N: 600-10246-1 AT LT OUTBOARD FLAP INBOARD HINGE BOX (WHERE FLAGGED), REF CRJ700 AMM.  OPERATIONS TEST GOOD.
